# SDR DALA2018080604882

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 61,705 hours, 33,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Damaged
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FWD UPPER CORNER OF RAM ACCESS DOOR LAND STRUCTURE.  REPAIRED IAW SRM 55-30-03, VOL 1.
